Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I am suffering alone at home with severe Edema CHF post MI

I'm suffering alone at home with severe Edema & CHF post MI - I value your thoughts.?
1 yr ago car struck me badly, had MASSIVE MI, developed damaged left ventricle & major scarring throughout heart. IN August developed hard edema from feet thru knees, stiff &agonizing. worsened daily. Swollen liver. MDs gave me torsamide as only hope of expelling fluids out thru urine. NOTHING was expelled, HCTZ failed also. MDs informed me that there is no definite protocol or methods when diuretics fail. I am alone & won't entr hospitals as they have no specific remedies. I have ejection fraction of 50% & I take lisinopril & metaprolol daily for BP. What can I do - how will my end come? I am in agony, legs & thighs so stiff I can't bend knee to wear pants, to climb stairs. Liver swollen like pressurized baloon. I can't lie down or sleep. I pass the nite standing against a plaster wall. MDs explained how damaged ventricles no longer pump blood well, then return blood backs up into organs & tissues as edema of plasma. - If you are christians or worship HA-SHEM - pray tonite for me. BTW- all kidney function tests, liver panel, lipids, chemscreen are quite normal.
Asked On : Fri, 11 Dec 2009
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
  User's Response
It shows that ur suffering from biventricular failure i.e. rt & left both ,certainly along with lisnopril ( what is the dose u should have aoptimum dose of 10 -20 mg ) u can be prescribed DIGOXIN which will help in contractions of ventricles & diuretic which u r taking can be increased . U should consult ur dr for dose of metaprolol though it is given in heart failure but if u have much edema & grade 3-4 degree heart failue than it should be omitted .U can have Heart transplantation as the final line of treatment with advance failure if possible.
Answered: Fri, 11 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor